# SDR HALA2012041800124

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 8,349 hours, 1,567 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE, FWD & AFT BOTTLE FAULT 1 & 2 WARNING LIGHTS.   PERFORMED MCDU TEST IAW AMM 26-10, SYS TESTED OK. MESSAGE CLEARED.
